# SDR 2010FA0000425

- Difficulty date: April 19, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N55SV
- Make and model: Cessna 172S
- Aircraft serial: 172S8488
- Engine: Cont IO360*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Guide
- Part number: CJ10011
- Condition: Broken
- Location: Seat Harness
- Part time: 773 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(HE8S) PILOT`S SEAT HARNESS GUIDE BROKE AT SHOULDER HARNESS MOUNT TUBE.  SUGGEST MAKING THIS PART WITH MORE DURABLE MATERIAL OR HAVING A REINFORCEMENT AT AREA OF BREAKAGE.  THE BROKEN PART HAS A STRESS AREA WHERE IT WAS BROKEN DUE TO THE HOLE WHERE HEAD REST MOUNT PASSED THRU.  ALSO HOLE WHERE PART BROKE IS LARGER THAN NEEDED.
